MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. PNEUPAC PARAPAC VENTILATOR W/ ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITH¿S MEDICAL ASD, INC. PNEUPAC PARAPAC VENTILATOR W/ ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P200DN
Medical Device Problem Code Medical Gas Supply Problem (2985)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the air mix was set to 45%, the oxygen concentration became 60%.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during functional testing.The investigation traced the issue to the device flow block, which was determined to be faulty.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.As the flow block component is no longer produced, no actions have been assigned.The device will be returned to the user.

Brand Name
PNEUPAC PARAPAC VENTILATOR W/ ALARMS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21047667
Report Number3012307300-2024-15653
Device Sequence Number8372747
Product Code BTL
UDI-Device Identifier35019315072738
UDI-Public(01)35019315072738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP200DN
Device Catalogue NumberP200D/NJJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/12/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown